# SDR SWIA201232355

- Difficulty date: December 11, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 42,072 hours, 57,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL COMING FROM LEFT VENT TO SMELL GOES AWAY WITH LEFT RECIRCULATING FAN OFF.  (FLT 7779)  REPLACED FAN IAW AMM, P/N: AE1209AA0 SNON: 00520 SNOFF: 214
